# SDR AALA202404098198

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,998 hours, 25,755 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PRESSURE INDICATION IN RED (APPROXIMATELY 2250 PSI) ON 4L EMERGENCY SLIDE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
